MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 6701132
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We were not able to confirm the reported complaint.The device operates as intended.Leak alert was activated at 2 minutes and 46 seconds (within specification of 3 minutes +/- 30 seconds).Device passed all other tests as well.Sample was received and tested.The device passed all tests performed by service tech.Device alerted within the specified time.No problems found; device functioned as intended.The root cause for the reported incident could not be determined, no problem was found with device.We will process the device through service and record test results on applicable test record.
 
Event or Problem Description
Reportedly the product was not alarming when the dressing comes loose, resulting in negative pressure being lost without alerts and allegedly leading to wound infection.

Brand Name
NPWT SVED THERAPY DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
14201 nw 60th ave.
miami lakes FL
MDR Report Key10142748
Report Number1423537-2020-00466
Device Sequence Number2392711
Product Code OMP
UDI-Device Identifier10885380097454
UDI-Public10885380097454
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6701132
Device Catalogue Number6701132
Device Lot Number15735
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date06/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient Weight59